MAUDE Adverse Event Report: MEDIVANCE -1725056 Arctic Sun® Temperature Management System, ArcticGel¿ Pads; Neonatal Arctic Gel Pads

MEDIVANCE -1725056 Arctic Sun® Temperature Management System, ArcticGel¿ Pads; Neonatal Arctic Gel Pads
Catalog Number 318-02-02
Medical Device Problem Code Inaccurate Flow Rate (1249)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the low flow and flow show for air leakage.The water tube from arctic gel pads had a tapered part that was deviant.They have photos.During use and no incident for the patient.Per follow up information received via mail on 10mar2026, lot number updated.Sample is available for investigation (used).The information was correct.They would like to add that the reported issue contains a kink in one of the water supply tubes.The kink was directly underneath the connection point between the hose and the white plastic inlet.
 
Additional Manufacturer Narrative
Initial reporter phone number: (b)(6).Initial reporter complete facility name: (b)(6) hospital.The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
Arctic Sun® Temperature Management System, ArcticGel¿ Pads
Common Device Name
Neonatal Arctic Gel Pads
Manufacturer (Section D)
MEDIVANCE -1725056
321 south taylor ave
suite 200
louisville CO 80027
Manufacturer (Section G)
MEDIVANCE -1725056
321 south taylor ave
suite 200
louisville CO 80027
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
+1(770)784-6100
MDR Report Key24599133
Report Number1018233-2026-01711
Device Sequence Number13136584
Product Code DWJ
UDI-Device Identifier00801741132131
UDI-Public(01)00801741132131(11)250911(17)270731(10)NGKV1801
Combination Product (Y/N)N
Initial Reporter CountryNO
PMA/510(K) Number
K142702
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number318-02-02
Device Lot NumberNGKV1801
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer04/13/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/05/2026
Supplement Date Received by Manufacturer07/24/2026
Initial Report FDA Received Date03/13/2026
Supplement Report FDA Received Date07/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/11/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown